# SDR SWAA2022120671268

- Difficulty date: November 14, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R-1) INTERIOR HANDLE HAS PLAY AT CAM PLATE. / [01] REMOVED AND REPLACED FWD GALLEY SERVICE DOOR WASHERS UNDER DOOR HANDLE CAM PLATE PER AMM 52-41-11.
